Toggle Main Menu Toggle Search

Open Access padlockePrints

Chromosomal abnormalities in couples with repeated fetal loss: An Indian retrospective study

Lookup NU author(s): Dr Harsh Sheth



This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International (CC BY-NC-SA 4.0).

Publication metadata

Author(s): Sheth F, Liehr T, Kumari P, Akinde R, Sheth H, Sheth J

Publication type: Article

Publication status: Published

Journal: Indian Journal of Human Genetics

Year: 2013

Volume: 19

Issue: 4

Pages: 415-422

Online publication date: 01/10/2013

Date deposited: 24/08/2016

ISSN (print): 0971-6866

ISSN (electronic): 1998-362X

Publisher: Medknow Publications and Media Pvt. Ltd


DOI: 10.4103/0971-6866.124369


Altmetrics provided by Altmetric